# SDR AALA20141010006

- Difficulty date: October 10, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- Aircraft time: 94,899 hours, 15,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 DOOR EXIT IDENTIFIER SIGN DOOR HANDLE ILLUMINATION LIGHTS INOPERATIVE.  REPLACED LAMP FOR LT NR 1 DOOR EXIT IDENTIFIER SIGN DOOR HANDLE ILLUMINATION LIGHTS.  OPERATIONS CHECKED NORMAL.
